# SDR DALA2015102306407

- Difficulty date: October 22, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 69,453 hours, 31,554 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM -Y1292 LOCATED FRAME 12 TO FRAME 24 MEASURE ARE L=0, 250" W=0.125", D=O.010", APPROXIMATELY SSI 531189 AT FWD GALLEY AREA.  REPLACED FLOORBEAM Y1292 LOCATED FRAME 12 TO FRAME 24 IAW SRM 51-72-11 AND DWG D53112812.
